# SDR 08FDEA00689

- Difficulty date: March 4, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 654N02432
- Condition: Corroded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD SLAT NR 6 HAS HEAVY CORROSION JUST BELOW PANEL 612GB.  REPLACED OUTBOARD LOWER ANGLE IAW SRM 51-10-02 REV 93.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
